Connect with others who understand.

sign up log in
About MyFibroTeam

Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica

Lyrica

I took Lyrica for one week and was became very suicidal. I did not know where these feelings were coming from and then a commercial for Lyrica came on TV and it said "some people may have suicidal thoughts" and I thought OMG that is what is causing these terrible feelings. Needless to say, I immediately stopped taking them.

posted about 3 years ago
A MyFibroTeam Member said:

I'm so glad you did! Have you been feeling better mentally since? I'd hate to think that feeling would linger all because of a
pill! Some of them can be so dangerous. Good luck.

posted about 3 years ago
Already a Member? Log in